Some dynamical properties of a classical dissipative bouncing ball model with two nonlinearities

Beitrag in einer Fachzeitschrift
(Originalarbeit)


Details zur Publikation

Autor(en): Fregolente Mendes de Oliveira D, Leonel ED
Zeitschrift: Physica A-Statistical Mechanics and Its Applications
Verlag: Elsevier
Jahr der Veröffentlichung: 2013
Band: 392
Heftnummer: 8
Seitenbereich: 1762-1769
ISSN: 0378-4371
Sprache: Englisch


Abstract


Some dynamical properties for a bouncing ball model are studied. We show that when dissipation is introduced the structure of the phase space is changed and attractors appear. Increasing the amount of dissipation, the edges of the basins of attraction of an attracting fixed point touch the chaotic attractor. Consequently the chaotic attractor and its basin of attraction are destroyed given place to a transient described by a power law with exponent -2. The parameter-space is also studied and we show that it presents a rich structure with infinite self-similar structures of shrimp-shape. (c) 2013 Elsevier B.V. All rights reserved.



FAU-Autoren / FAU-Herausgeber

Fregolente Mendes de Oliveira, Diego Dr.
Lehrstuhl für Multiscale Simulation of Particulate Systems


Zitierweisen

APA:
Fregolente Mendes de Oliveira, D., & Leonel, E.D. (2013). Some dynamical properties of a classical dissipative bouncing ball model with two nonlinearities. Physica A-Statistical Mechanics and Its Applications, 392(8), 1762-1769. https://dx.doi.org/10.1016/j.physa.2012.12.021

MLA:
Fregolente Mendes de Oliveira, Diego, and Edson D. Leonel. "Some dynamical properties of a classical dissipative bouncing ball model with two nonlinearities." Physica A-Statistical Mechanics and Its Applications 392.8 (2013): 1762-1769.

BibTeX: 

Zuletzt aktualisiert 2018-08-08 um 18:09